MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Model Number T4
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing 2.Summary of follow up/corrective actions taken: the investigation is ongoing 3.Device returned to manufacturer? no 4.Device labeled "for single use?" no 5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there was an allegation about questionable high results for 1 patient tested for elecsys t4 on a cobas e801 analytical unit and for 1 patient tested for elecsys t4 on a cobas 8000 e 602 module.2.Patient age range: asku, 3.Patient weight range: asku, 4.Patient sex breakdown: asku, 5.Patient race breakdown: asku, 6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For 1 of the events: summary of investigation results: the investigation did not a product problem.The cause of the event was consistent with a pre-analytical issue (a clot was detected in the sample) at the customer's site.Pre-analytical is within the customer's responsibility.Summary of follow up/corrective actions taken: the analyzer was checked and no problem was found.For 1 of the events: summary of investigation results: a general reagent issue can be excluded, as a different reagent kit from the same lot performed according to expectations at the customer site.The customer did not perform qc on the reagent before use.Per product labeling: "controls for the various concentration ranges should be run individually at least once every 24 hours when the test is in use, once per cobas e pack, and following each calibration." the specific cause of the event could not be determined; however, the event is consistent with a storage or transportation issue.Summary of follow up/corrective actions taken: the customer replaced the reagent pack and the issue was resolved.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21273320
Report Number1823260-2025-00282
Device Sequence Number3942836
Product Code CDX
UDI-Device Identifier07613336171677
UDI-Public07613336171677
Combination Product (Y/N)N
PMA/510(K) Number
K961490
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberT4
Device Catalogue Number09007784190
Device Lot Number79038201,74460301
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown